Gas-X Antigas Extra Strength Softgels - 50 Count
Loading..
Active Ingredients: In Each Softgel: Simethicone (125 mg). Purpose: Antigas. Inactive Ingredients: D&C Yellow 10, FD&C Blue 1, FD&C Red 40, Gelatin, Glycerin, Hypromellose, Peppermint Oil, Sorbitan, Sorbitol, Titanium Dioxide.
Antigas, Extra Strength, 125 mg, Softgels

Other Information: Store at a controlled room temperature 68-77 degrees F (20-25 degrees C). Protect from light, heat and moisture. Misc: Simethicone. Relieves gas fast. Pressure. Bloating. Discomfort. No. 1 doctor recommended brand. Gas-X Extra Strength softgels offer fast, effective relief of pressure and bloating that antacids can't provide. They are specially formulated with simethicone, the antigas medicine doctors recommend most for pressure, bloating or discomfort referred to as gas. Questions or comments? Call 1-800-452-0051. www.Gas-X.com. Gas-X Extra Strength softgels are concentrated to contain liquid gas-fighting medicine in a small softgel so they are easy to swallow, and there is no chalky taste.

More

Product Attributes
Warning Contains: Warnings: Keep out of reach of children. Other warnings: Tamper Evident Feature: Gas-X Extra Strength Softgels are sealed in blister packets. Use only if the individual seal is unbroken.
Directions Adults: Swallow with water 1 or 2 softgels as needed after meals and at bedtime. Do not exceed 4 softgels in 24 hours except under the advice and supervision of a physician.
About the Producer GlaxoSmithKline
Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.